# SDR ASAA2022123041359

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 52,132 hours, 15,757 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 1853M33P06
- Part serial: LMDN6758
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 130 hours, 47 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PERFORMED TASK CARD 78273000, ENG #1 HAS FAULT CODE 73-21281 EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE. SHORT TIME. GROUNDED - YES. INTERROGATE FMC FOR FAULTS, FAULT MSG 73-21281 LOGGED ON FLT LEG # 0,1,2 AND 4. ACCOMPLISHED B737-800 FIM 73-27 TASK 804 AND 805. ALL RESISTANCE CHECKS ARE WITHIN ACCEPTABLE LIMITS GVI OF ELECTRICAL CONNECTORS NML, NO FAULT FOUND. REMOVED AND REPLACED EEC REF B737-800 AMM 7321-60/401. EEC SOFTWARE VERIFICATION COMPLETE. EEC INSTALLATION TEST GOOD IAW AMM 73-21-00-700-808-F00, NO FAULTS PRESENT. GROUND VERIFICATION SUCCESSFUL.
